当前位置: 网站首页>> 数学

汤敏

发布人:李智发
发布日期:2012-09-23
浏览次数:15754
 

汤敏(TANG Min)

基本情况: 汤敏,女,汉族,19774月生,安徽六安人,博士,教授,主要从事组合数论方向的研究。现为美国《数学评论》(Mathematical Reviews)评论员、安徽省学术与技术带头人。

 

个人简历:

1995.9-1999.7  安徽师范大学数学系本科生, 1999.7获学士学位

1999.7-至今   安徽师范大学数学系教师,2004年任讲师,2007年任副教授, 2010年任教授.

其中

2000.9-2003.6   安徽师范大学数学系应用数学硕士点计算数论方向硕士生,2003.6获硕士学位

2003.9-2006.6   南京师范大学数学系基础数学专业数论方向博士生,2006.6获博士学位

 

研究领域: 组合数论

 

讲授课程: 本科课程:高等代数,近世代数, 初等数论, 线性代数

硕士生课程:数论导引,现代数论基础解析数论基础,加法数论

 

主持课题:

● “加法表示函数及相关加性数论问题的研究”, 国家自然科学基金(面上项目)(11471017),

2015.1-2018.12.

加法表示函数中若干问题的研究 国家自然科学基金(青年科学基金项目)(10901002),  2010.1-2012.12.

● “Erdos-Turan猜想及相关数论问题的研究,国家自然科学基金(数学天元青年基金)(10726074)2008.1-2008.12.

● “Lehmer猜想及相关数论函数方程的研究,安徽省自然科学基金(青年基金)( 1208085QA02)2012.7-2014.6.

 

主要论文目录

[17] Min Tang*, On the Erd?s–Turán conjecture, J. Number Theory 150(2015), 74-80.

[16] Min Tang*, Some properties of additive representation functions, Acta Mathematica

Sinica, Chinsese Series, 57(2014), 601-606.

[15] Min Tang*, On a generalization of Erd?s-Fuchs theorem, Int. J. Number Theory 10(2014), 955-961.

[14] Min Tang*, Min Feng, On deficient-perfect numbers, Bull. Aust. Math. Soc. 90(2014), 186–194.

[13] Min Tang*, Jian-Xin Weng, Jesmanowicz’ conjecture with Fermat numbers, Taiwanese J. Math. 18(2014), 925-930.

[12] Min Tang*, Zhi-Juan Yang,  Jesmanowicz’s conjecture revisited, Bull. Aust. Math. Soc. 88(2013), 486-491.

[11] Min Tang*, Quan-Hui Yang,  The Diophantine equation , Colloq. Math. 132(2013), 95-100.

[10] Min Tang*, Xiao-Zhi Ren and Meng Li, On near-perfect and deficient-perfect numbers, Colloq. Math. 133(2013), 221-226.

[9]  Min Tang*, Dense sets of integers with a prescribed representation function, Bull. Aust. Math. Soc. 84 (2011), 40-43.

[8]  Min Tang*,  A note on a result of Ruzsa,II, Bull. Aust. Math. Soc. 82 (2010), 340-347.

[7]  Min Tang*, On a generalization of a theorem of Erd?s and Fuchs, Discrete Mathematics 309(2009), 6288-6293.

[6]  Min Tang*, Yong-Gao Chen, Some extensions of a property of linear representation functions, Discrete Mathematics 309(2009), 6294-6298.

[5]  Min Tang*,Yong-Gao Chen, On the monotonocity properties of additive representation functions, II,  Discrete Mathematics 309(2009), 1368-1373.

[4]  Min Tang*, Partitions of the set of natural numbers and their representation functions, Discrete Mathematics 308(2008), 2614-2616.

[3]  Min Tang*, A note on a result of RuzsaBull. Austral. Math. Soc.77 (2008), 91-98.

[2]  Min Tang*, Some extensions of additive properties of general sequences, Bull. Austral. Math. Soc. 73 (2006), 139-146.

[1]  Min Tang* and Yong-Gao ChenOn additive properties of general sequences, Bull. Austral. Math. Soc.71(2005), 479-485.

 

联系方式:   E-mail: tangmin@mail.ahnu.edu.cn